Kodai Mathematical Journal

Hypersurfaces in Euclidean spaces with finite total curvature

Peng Zhu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We discuss complete noncompact hypersurfaces in the Euclidean space Rn+1 with finite total curvature. We obtain vanishing result and finiteness theorem for the space of L2 harmonic 2-forms. These results are generalized versions of results for L2 harmonic 1-forms.

Article information

Kodai Math. J., Volume 39, Number 3 (2016), 552-566.

First available in Project Euclid: 2 November 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Zhu, Peng. Hypersurfaces in Euclidean spaces with finite total curvature. Kodai Math. J. 39 (2016), no. 3, 552--566. doi:10.2996/kmj/1478073772. https://projecteuclid.org/euclid.kmj/1478073772

Export citation